Please use this identifier to cite or link to this item: http://hdl.handle.net/10348/1799
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAnacleto, Joaquimen_US
dc.contributor.authorAnacleto, Joaquim Alberto C.en_US
dc.contributor.authorFerreira, J. M.en_US
dc.date.accessioned2012-05-08T14:11:27Z-
dc.date.available2012-05-08T14:11:27Z-
dc.date.issued2011en_US
dc.identifier00029505en_US
dc.identifier.citationAnacleto, Joaquim; Anacleto, Joaquim Alberto C.; Ferreira, J. M.The two-piston problem revisited: Generalization from reversible to irreversible expansion, American Journal of Physics, 79, 10, 1009-1009, 2011.en_US
dc.identifier.urihttp://hdl.handle.net/10348/1799-
dc.language.isoengeng
dc.rightsrestrictedAccess-
dc.titleThe two-piston problem revisited: Generalization from reversible to irreversible expansionen_US
dc.typearticle-
dc.date.updated2012-05-07T09:00:49Z-
Appears in Collections:OLD - DFIS - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
4 Anacleto et al Am J Phys 79 (10) 1013-1014 (2011).pdf
  Restricted Access
1,07 MBAdobe PDFThumbnail
View/Open Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex mendeley Endnote Logotipo do DeGóis Logotipo do Orcid 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.